Login      Sign Up
 

Q. Taking Pantoprazole for high cholesterol. Can forearm tingling be signs of heart attack?

Answered by Dr. Isaac Gana.


New
Do you have a question on Heart Attack Symptoms or Cholesterol? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

My husband has had high cholesterol for some time in the past week. He has mentioned that his forearms feel like they tingle after which clammy hands follow. It happens suddenly and stays for a while then goes away. It is not constant. He does seem to have had intestinal blockage however it has been regular this past week. He has been to a doctor who tested his cholesterol there and it read 6.5. Should we be concerned? He is currently on Topzole. With some reading online, we are concerned that there are signs of a heart attack? Please help.


Related Questions:
Is Pantoprazole allergy something to be concerned about?
Taking Pantoprazole for high cholesterol. Can forearm tingling be signs of heart attack?
Reports suggest high cholesterol levels. What medicines do you suggest?
 

Dr. Isaac Gana
TERNOPIL STATE MEDICAL UNIVERSITY UKRAINE, MD., CARDIOLOGY SPECIALITY
Cardiology

Hello,

Welcome to icliniq.com.

Your husband's tingling is most likely due to the long time effect of Topzole (Pantoprazole) which causes hypomagnesemia which is reduced magnesium in the blood which in turn causes tingling and also increases the chance of a heart attack.

There is nothing to worry from your complaints as there are no signs to indicate any possibilities of a heart attack.

Chest pain migrating to back, neck, or jaw with shortness of breath and cold sweat are the most common signs of a heart attack.

I suggest you do a random blood sugar test to rule out diabetes.

A lower dose of Topzole (Pantoprazole) is suggested.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


 

Thank you doctor,

I did not know that Topzole can cause this. Will surely look into this.

 

Dr. Isaac Gana
TERNOPIL STATE MEDICAL UNIVERSITY UKRAINE, MD., CARDIOLOGY SPECIALITY
Cardiology

Hello,

Welcome back to icliniq.com.

You are most welcome. Stay healthy.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Is heart attack genetic?
Query: Hi doctor, I am a 30 year old female. My father who is 65 years old has suffered from two very severe heart attacks, one recently and another two years back. His father and brother both died in their 50s from heart attacks. Is heart attack genetic? Should my son and I get tested?  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. Yes, heart attack has a genetic component coupled with environmental elements like lifestyle, etc. Your chance of acquiring it depends on both of your parents. Likewise, your son acquiring it depends on you and your husband. But you are at an increased risk, so you...  Read Full »
 
Heart Attack Explained
Article Overview: This article describes heart attack in simple language, which can be easily understood by common people.  Read Article »
Dr. Muhammad Zohaib Siddiq
Cardiologist

Our heart works as a pump. As water pump pulls water from back pipes and pushes it to forward pipes, so is the function of our living pump. It receives blood from the body and pumps it forward to the body. Blood contains oxygen and nutrients that our body metabolizes to generate energy, which is re ...  Read Article »
 
Is Pantoprazole allergy something to be concerned about?
Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days...  Read Full »
Dr. Salah Saad Shoman
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through your question and I understand your concerns but yes Pantoprazole allergy is a permanent condition that you will need to report to any doctor you visit before prescribing medications. Also, this allergy is nothing to worry about as long as you av...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


My nose is always blocked and has mucus. Kindly help.
Hello doctor,My nose is always blocked and have mucus, from past four months. To open up my nostrils, I have to use Otri ...Read more »
Child is showing tantrums and speaking bad words. Kindly help.
Hello doctor, My child is 2.7 years old but is very aggressive and does what should not be done. Never listens, shows t ...Read more »
Folic Acid - Uses | Dosage | Side effects | Drug Interactions | Warnings
Folic acid is the synthetic form of folate, which is a water-soluble vitamin B9. It is the crucial ingredient in the syn ...Read more »